Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Piecewise monotone polynomial interpolation

Author: Sam W. Young
Journal: Bull. Amer. Math. Soc. 73 (1967), 642-643
MathSciNet review: 0212455
Full-text PDF

Additional Information

PII: S 0002-9904(1967)11806-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia